Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 139, NWS Sioux Falls, SD

August 9, 20154 counties in South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 9, 2015, 5:28 PM CDT for 4 counties in South Dakota. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2015, 5:28 PM CDT (22:28 UTC)
Expired
Aug 9, 2015, 6:15 PM CDT
In force
47 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Davison County, SD, Douglas County, SD, Hanson County, SD, Hutchinson County, SD

The radar

The Sioux Falls radar (KFSD), 104 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 6:00 PM CDTHAIL 13 E Ethan, SDSOCIAL MEDIA REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:42 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WUUS53 KFSD 092228
SVRFSD
SDC035-043-061-067-092315-
/O.NEW.KFSD.SV.W.0139.150809T2228Z-150809T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
528 PM CDT SUN AUG 9 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DOUGLAS COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  SOUTHEASTERN DAVISON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  NORTHWESTERN HUTCHINSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  SOUTHWESTERN HANSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...

* UNTIL 615 PM CDT

* AT 527 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIMOCK...OR
  8 MILES NORTHWEST OF PARKSTON...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  DIMOCK AROUND 545 PM CDT.
  ETHAN AROUND 550 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4332 9817 4350 9821 4364 9785 4333 9758
TIME...MOT...LOC 2227Z 238DEG 20KT 4346 9812 

HAIL...1.25IN
WIND...60MPH
 
$$

CHAPMAN
3 follow-up statements
438 
WWUS53 KFSD 092244
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
544 PM CDT SUN AUG 9 2015

SDC043-092253-
/O.CAN.KFSD.SV.W.0139.000000T0000Z-150809T2315Z/
DOUGLAS SD-
544 PM CDT SUN AUG 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4332 9809 4354 9811 4364 9785 4333 9758
TIME...MOT...LOC 2243Z 247DEG 19KT 4350 9800 

$$

SDC035-061-067-092315-
/O.CON.KFSD.SV.W.0139.000000T0000Z-150809T2315Z/
DAVISON SD-HUTCHINSON SD-HANSON SD-
544 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN DAVISON...NORTHWESTERN HUTCHINSON AND SOUTHWESTERN
HANSON COUNTIES...

AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DIMOCK...OR 7
MILES NORTH OF PARKSTON...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
SOUTHEASTERN DAVISON COUNTY NEAR ETHAN...NORTHWESTERN HUTCHINSON 
NEAR DIMOCK...AND SOUTHWESTERN HANSON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4332 9809 4354 9811 4364 9785 4333 9758
TIME...MOT...LOC 2243Z 247DEG 19KT 4350 9800 

HAIL...1.25IN
WIND...60MPH
 
$$

CHAPMAN
944 
WWUS53 KFSD 092257
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT SUN AUG 9 2015

SDC035-061-067-092315-
/O.CON.KFSD.SV.W.0139.000000T0000Z-150809T2315Z/
DAVISON SD-HUTCHINSON SD-HANSON SD-
557 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN DAVISON...NORTHWESTERN HUTCHINSON AND SOUTHWESTERN
HANSON COUNTIES...

AT 555 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ETHAN...OR 9 
MILES NORTH OF PARKSTON...MOVING NORTHEAST AT 25 MPH. A SECOND 
SEVERE STORM WAS LOCATED 5 MILES EAST SOUTHEAST OF PARKSTON...MOVING 
EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ETHAN...DIMOCK AND MILLTOWN. 

AT 540 PM...DIME SIZE HAIL WAS REPORTED ALONG THE 
DAVISON...HUTCHINSON COUNTY LINE ON HIGHWAY 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4332 9809 4354 9811 4364 9785 4333 9758
TIME...MOT...LOC 2255Z 238DEG 20KT 4352 9796 

HAIL...1.25IN
WIND...60MPH
 
$$

CHAPMAN
942 
WWUS53 KFSD 092315
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
615 PM CDT SUN AUG 9 2015

SDC035-061-067-092324-
/O.EXP.KFSD.SV.W.0139.000000T0000Z-150809T2315Z/
DAVISON SD-HUTCHINSON SD-HANSON SD-
615 PM CDT SUN AUG 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVISON...
NORTHWESTERN HUTCHINSON AND SOUTHWESTERN HANSON COUNTIES WILL EXPIRE
AT 615 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER...SMALL 
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL LIKELY WITH THIS 
THUNDERSTORM AS IT MOVES TOWARD EMERY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4332 9809 4354 9811 4364 9785 4333 9758
TIME...MOT...LOC 2313Z 238DEG 20KT 4352 9796 

$$

CHAPMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:14 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 9, 2:14 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
214 PM CDT SUN AUG 9 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 214 PM CDT SUN AUG 9 2015

SHOWERS AND THUNDERSTORMS WILL EXPAND IN COVERAGE THROUGH THE
AFTERNOON AS AN UPPER LEVEL LOW APPROACHES FROM THE WEST. TWO AREAS
TO WATCH. THE FIRST WILL BE EARLY THIS AFTERNOON ACROSS THE THE
CENTRAL AND SOUTHEAST CWA NEAR A LOW LEVEL WARM/STATIONARY FRONT.
CAPE VALUES ABOUT 2500 J/KG AND DEEP LAYER SHEAR OF 40 KNOTS
SUPPORTS STRONG UPDRAFTS AND WITH RELATIVELY LOW LFC HEIGHTS A BRIEF
TORNADO WILL BE POSSIBLE. THE ONLY THING NOT SUPPORTING LANDSPOUT
TYPE TORNADOES ARE STRONG NEAR SURFACE LAPSE RATES. SO UPDRAFT
ACCELERATIONS WILL BE TAKING PLACE FAIRLY LOW IN THE ATMOSPHERE BUT
THESE MAY NOT EXTEND TO THE SURFACE. REGARDLESS HAIL TO AT LEAST
GOLF BALLS AS WELL AS WINDS OF 75 MPH WILL BE POSSIBLE WITH THE
STRONGEST STORMS.

THE THUNDERSTORM ACTIVITY WILL PRESS FROM NORTHWEST TO SOUTHEAST
THIS EVENING WITH THE THREAT FOR SEVERE DIMINISHING AFTER SUNSET.
THE SHOWERS AND STORMS WILL LINGER IN NORTHWEST IOWA UNTIL LATE
TONIGHT. NORTH WINDS WILL FILTER INTO THE AREA ON MONDAY WITH MAINLY
DRY CONDITIONS EXPECTED AND PLEASANT TEMPERATURES IN THE UPPER 70S
TO LOWER 80S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 214 PM CDT SUN AUG 9 2015

SPLIT FLOW JET REGIME TO BEGIN THE PERIOD...HOWEVER THE SOUTHERN
BRANCH OF THE JET QUICKLY WEAKENS.  THIS LEAVES THE NORTHERN BRANCH
ACROSS CENTRAL CANADA THE MAIN JET THROUGH MUCH OF THE WEEK ALLOWING
UPPER LEVEL RIDGE TO BUILD INTO THE CENTRAL US.  WITH LARGE SCALE
SUBSIDENCE...HAVE REMOVED POP CHANCES THROUGH THE WEEK WITH GRADUAL
WARMING TREND EXPECTED.  COULD SEE STORM CHANCES RETURN NEXT WEEKEND
AS UPPER LEVEL RIDGE WEAKENS AND A SERIES OF SHORT WAVES PASS
THROUGH THE AREA.  HAVE MADE VERY FEW CHANGES TO THE EXTENDED WITH
ONGOING WEATHER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1240 PM CDT SUN AUG 9 2015

OCCASIONAL MVFR CEILINGS THROUGH THE AFTERNOON THEN THUNDERSTORMS
BECOME THE FOCUS AFTER ABOUT 20Z. A FEW OF THESE STORMS WILL BE
STRONG TO SEVERE. THE MAIN THREAT FOR MVFR CEILINGS AND
THUNDERSTORMS WILL BE BEFORE ABOUT 5Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...08
LONG TERM...
AVIATION...08
Hazardous weather outlook, Aug 9, 5:08 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
508 PM CDT SUN AUG 9 2015

IAZ001-002-012>014-020>022-031-032-MNZ098-NEZ013-014-SDZ038-039-
050-052>055-057>071-102215-
LYON IA-OSCEOLA-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-
GREGORY-JERAULD-SANBORN-MINER-LAKE-BRULE-AURORA-DAVISON-HANSON-
MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-
BON HOMME-YANKTON-CLAY SD-UNION-
508 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE STORMS WILL CONTINUE INTO THE EVENING
HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO GOLF
BALL SIZE AND WIND GUSTS TO 70 MPH. AN ISOLATED TORNADO COULD ALSO
OCCUR...MAINLY INTO THE EARLY EVENING HOURS. WHILE STORMS MAY
LINGER INTO THE OVERNIGHT HOURS... THE THREAT OF SEVERE WEATHER
SHOULD DIMINISH TOWARD MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM.

IAZ003-MNZ071-072-080-081-089-090-097-SDZ040-056-102215-
DICKINSON-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-BROOKINGS-MOODY-
508 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA AND EAST CENTRAL SOUTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING
HOURS. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH
THE PRIMARY RISK OF DAMAGING WINDS. LARGE HAIL MAY ALSO BE
POSSIBLE. STORM RISKS WILL BEGIN TO DIMINISH LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM.

In the hours before

Local storm report, Aug 9, 4:03 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
403 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             8 S WESSINGTON SPRINGS  43.96N 98.57W
08/09/2015  E1.00 INCH       JERAULD            SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Aug 9, 4:08 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
408 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     8 S WESSINGTON SPRINGS  43.96N 98.57W
08/09/2015                   JERAULD            SD   PUBLIC

            THREE TO FOUR INCH DIAMETER TREES AND LIMBS
            DOWN

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Aug 9, 4:39 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
439 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             10 SSW WOONSOCKET       43.92N 98.37W
08/09/2015  E1.50 INCH       AURORA             SD   PUBLIC

            SMOOTH QUARTER TO JAGGED PING PONG

&&

JC
Local storm report, Aug 9, 4:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
448 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             9 SW WESSINGTON SPRINGS 43.98N 98.69W
08/09/2015  E1.00 INCH       JERAULD            SD   PUBLIC

&&

JC
Local storm report, Aug 9, 5:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
504 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     3 N MITCHELL            43.77N 98.04W
08/09/2015  M61 MPH          DAVISON            SD   ASOS

&&

AF
Local storm report, Aug 9, 5:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
522 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND GST     13 N YALE               44.62N 97.95W
08/09/2015  E65 MPH          BEADLE             SD   PUBLIC

            TREE BRANCHES DOWN

&&

JC

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 2:49 PM CDTSevere Thunderstorm WarningFSDJerauld41 min
Aug 9, 3:17 PM CDTSevere Thunderstorm WarningFSDMoody28 min
Aug 9, 3:24 PM CDTSevere Thunderstorm WarningFSDAurora, Jerauld, Sanborn36 min
Aug 9, 3:33 PM CDTTornado WarningFSDAurora, Jerauld27 min
Aug 9, 3:57 PM CDTSevere Thunderstorm WarningFSDAurora, Davison, Jerauld, Sanborn33 min
Aug 9, 4:25 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn35 min
Aug 9, 4:47 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld28 min
Aug 9, 4:50 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson40 min
Aug 9, 5:02 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury43 min
Aug 9, 5:17 PM CDTSevere Thunderstorm WarningFSDJerauld, Sanborn28 min
Aug 9, 5:23 PM CDTSevere Thunderstorm WarningFSDKingsbury52 min
Aug 9, 5:26 PM CDTSevere Thunderstorm WarningFSDHanson, McCook34 min
Aug 9, 5:41 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn34 min
Aug 9, 6:00 PM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha30 min
Aug 9, 6:02 PM CDTSevere Thunderstorm WarningFSDHutchinson, Turner, Yankton43 min
Aug 9, 6:05 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Miner25 min
Aug 9, 6:25 PM CDTSevere Thunderstorm WarningFSDHanson, McCook35 min
Aug 9, 6:26 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Miner, Moody34 min
Aug 9, 6:27 PM CDTSevere Thunderstorm WarningFSDLincoln, McCook, Minnehaha, Turner28 min
Aug 9, 6:44 PM CDTSevere Thunderstorm WarningFSDHutchinson, Turner, Yankton46 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.